Paxil and tinnitus

tinnitus paxil and

Ringing in the ears (tinnitus) can be caused by a number of medications, including some antidepressants. Not all antidepressants cause.

Paxil And Tinnitus

2 Answers - Posted in: androgel, paxil, depression, anxiety, panic disorder Tinnitus. He is taking me off the Paxil for 2 weeks and giving me. I have had anxiety issues for a long time, I check my tinnitus constantly i used paxil and found it very helpful for a couple of years since it is. This isn't to say that older medications cannot cause ringing in the ears, because they likely can. However, since ringing in the ears is only reported by 1-2% of patients that take antidepressants, and very few people are still does propecia work with steroids MAOIs or tricyclic medications, tinnitus is seldom reported with older drugs.

paxil and tinnitus

Barry Keate, a tinnitus researcher and advocate, notes that while antidepressant drugs such as Prozac, Zoloft and Paxil do not cause tinnitus.